James H. Schmerl. Peano models with many generic classes. Pacific Journal of Mathematics, vol. 43 (1973), pp. 523–536. - James H. Schmerl. Correction to: “Peano models with many generic classes”. Pacific Journal of Mathematics, vol. 92 (1981), no. 1, pp. 195–198. - James H. Schmerl. Recursively saturated, rather classless models of Peano arithmetic. Logic Year 1979–80. Recursively saturated, rather classless models of Peano arithmetic. Logic Year 1979–80 (Proceedings, Seminars, and Conferences in Mathematical Logic, University of Connecticut, Storrs, Connecticut, 1979/80). edited by M. Lerman, J. H. Schmerl, and R. I. Soare, Lecture Notes in Mathematics, vol. 859. Springer, Berlin, pp. 268–282. - James H. Schmerl. Recursively saturatedmodels generated by indiscernibles. Notre Dane Journal of Formal Logic, vol. 26 (1985), no. 1, pp. 99–105. - James H. Schmerl. Large resplendent models generated by indiscernibles. The Journal of Symbolic Logic, vol. 54 (1989), no. 4, pp. 1382–1388. - Jam [Book Review]

Bulletin of Symbolic Logic 15 (2):222-227 (2009)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.
The Recursively Saturated Part of Models of Peano Arithmetic.Henryk Kotlarski - 1986 - Mathematical Logic Quarterly 32 (19‐24):365-370.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Peano Models with Many Generic Classes.James H. Schmerl, M. Lerman, J. H. Schmerl & R. I. Soare - 2009 - Bulletin of Symbolic Logic 15 (2):222-227.
Recursively saturated models generated by indiscernibles.James H. Schmerl - 1985 - Notre Dame Journal of Formal Logic 26 (2):99-105.
Com 1 models of pouer to.L. -Elementarily Equivalent - 1981 - In M. Lerman, J. H. Schmerl & R. I. Soare (eds.), Logic Year 1979-80, the University of Connecticut, Usa. Springer Verlag. pp. 859--120.

Analytics

Added to PP
2022-11-14

Downloads
7 (#1,413,139)

6 months
5 (#710,311)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Roman Kossak
City University of New York

Citations of this work

No citations found.

Add more citations

References found in this work

Recursively saturated models generated by indiscernibles.James H. Schmerl - 1985 - Notre Dame Journal of Formal Logic 26 (2):99-105.
Automorphism groups of models of Peano arithmetic.James H. Schmerl - 2002 - Journal of Symbolic Logic 67 (4):1249-1264.
Nondiversity in substructures.James H. Schmerl - 2008 - Journal of Symbolic Logic 73 (1):193-211.

Add more references